September-October '07 | briefing | mail | interviews | articlespsorchat | psorchat review | don't say this | flaker creativity | flakers' jargon | other places | archives | send mail | ed dewkesearch | acknowledgments | legal stuff | 2007 Ed Dewke

Started Soriatane: Am I Going to Peel?
from Jake J.

Hello. I started Soriatane a week ago and am starting to really peel. I searched the Internet and came across your site. I read about people like me and they mention peeling of the palms and soles of the feet. I'm on 25 mg and does everyone's palms peel? I've noticed some tiny white spots on my palm today and was wondering if mine will look like the picture I saw. I've already had the cracked lips, skin on my nose peel and the slimy taste in my mouth.  Thanks a lot, -Jake J.

*****

Ed’s Response:  Hi Jake. Sorry you're going through Soriatane's infamous "let's-get-acquainted-phase." It's impossible to say whether or not your symptoms will ever resemble photos you've seen of others — because everyone reacts more-or-less uniquely to the drug. Good news is these reactions — peeling skin on lips, palms and bottom of feet — are usually temporary. In my own case, my lips pealed for awhile but I didn't really experience bad peeling anywhere else. Good luck to you.  -Ed

This Month's Mail | Archives

www.flakehq.com